# SDR DL72S954254

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Chord
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, A CRACK WAS DISCOVERED ON AFT CHORD AT I/B DRIVE ROD CUTOUT, OF NR 2 MIDFLAP.  REPAIRED PER MM 57-52-0.
